Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took i pill. Had bleeding. Had periods. Have cramping and spotting. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi doctor I took I pill and I had bleeding after 1week. My next period date was 15th may but I got my periods on 10th of may. Today is 28th may and I have cramping and I guess spotting has started which is most likely periods again.
Posted Mon, 24 Jun 2013 in General Health
Answered by Dr. Shanthi.E 1 hour later

I did read your query with diligence.

It does happen this way with I pill or any other emergency contraceptive pill. They are known to cause disturbance in the normal duration and length of the menstruation.

I do not think there is any need for you to worry now. What you are experiencing today is again a period.

For now, you should relax, wait and watch for the next cycle few cycles. If it turns out to be erratic again, you could probably get an ultrasound of the uterus to look for the underlying pathology.

In all case, it is just a variation of the normal.

I hope this helps you. Let me know if you have further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor